# SDR C2XA00CL002

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CLE - FLT 3147 - ON TAKEOFF ROLL, CREW RECEIVED A SMOKE ALARM INDICATION.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND RELEASED IAW MEL 21-51-2.  (X)
